American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 70 of 70 found      Go to page: 1 2 3

[61] Craig Huneke. Strongly Cohen-Macaulay schemes and residual intersections . Trans. Amer. Math. Soc. 277 (1983) 739-763. MR 694386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Sankar P. Dutta. Generalized intersection multiplicities of modules . Trans. Amer. Math. Soc. 276 (1983) 657-669. MR 688968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Andrew Kustin and Matthew Miller. Structure theory for a class of grade four Gorenstein ideals . Trans. Amer. Math. Soc. 270 (1982) 287-307. MR 642342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Craig Huneke. The arithmetic perfection of Buchsbaum-Eisenbud varieties and generic modules of projective dimension two . Trans. Amer. Math. Soc. 265 (1981) 211-233. MR 607117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Anders Björner. Shellable and Cohen-Macaulay partially ordered sets . Trans. Amer. Math. Soc. 260 (1980) 159-183. MR 570784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] David Eisenbud. Homological algebra on a complete intersection, with an application to group representations . Trans. Amer. Math. Soc. 260 (1980) 35-64. MR 570778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Richard P. Stanley. Balanced Cohen-Macaulay complexes . Trans. Amer. Math. Soc. 249 (1979) 139-157. MR 526314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Jacob Matijevic. Three local conditions on a graded ring . Trans. Amer. Math. Soc. 205 (1975) 275-284. MR 0384776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Ronald E. Kutz. Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups . Trans. Amer. Math. Soc. 194 (1974) 115-129. MR 0352082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Bruce Prekowitz. Intersections of quasi-local domains . Trans. Amer. Math. Soc. 181 (1973) 329-339. MR 0319986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 70 of 70 found      Go to page: 1 2 3